use only as directed
Extra Strength TYLENOL® Nighttime: The pain relief of TYLENOL®, now with a sleep aid. To help you fall asleep and stay asleep. Have a better night's sleep with Extra Strength TYLENOL® Nighttime.†
When you cannot sleep due to pain, your nights can be a dreadful experience rather than your time to relax and re-charge. The next day, you don’t feel like yourself due to your tiredness. But now there is a trusted solution: †Try Extra Strength TYLENOL® Nighttime to improve the duration of your sleep. Extra Strength TYLENOL® Nighttime contains the pain relief of TYLENOL®, now with a sleep aid. To help you fall asleep and stay asleep.
When you are not suffering from the impact of sleeplessness due to pain, you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
For effective relief of:
- Back and body pain
- Muscle aches and pains
- Arthritis pain
- Menstrual pain
- Dental pain
- Aches and pains due to colds and from the flu
Adult use only (16 years and older):
- 2 caplets at bedtime, or as directed by a doctor.
- Do not take more than 2 caplets per day.
Each Caplet Contains:
- Medicinal Ingredient: Acetaminophen, 500 mg
- Benefit: Pain reliever
- Medicinal Ingredient: Diphenhydramine hydrochloride, 25 mg
- Benefit: Sleep aid
Non-Medicinal Ingredients (alphabetical):
Carnauba wax, cellulose, FD&C Blue No.1 aluminum lake, FD&C Blue No. 2 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol, polysorbate, propylene glycol, shellac glaze, sodium citrate, sodium starch glycolate, starch, titanium dioxide.
Not all nighttime products work the same way. Extra Strength TYLENOL® Nighttime contains two drugs: acetaminophen (a pain reliever) and diphenhydramine hydrochloride (a sleep aid for sleeplessness). Pain relief from acetaminophen helps you fall asleep and diphenhydramine hydrochloride helps you stay asleep.
Keep out of the reach of children. This package contains enough medication to seriously harm a child. May cause marked drowsiness. Avoid alcohol, driving or other activities requiring alertness. Do not use with other drugs containing acetaminophen or diphenhydramine. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen, diphenhydramine or any ingredient in the product. Do not use with a topically applied product that also contains diphenhydramine. Consult a doctor if your symptoms last for more than 5 days, if new symptoms appear or if you develop allergic reactions such as wheezing, rash or itching. If sleeplessness persists continuously for more than 2 weeks, consult your doctor. Insomnia may be a symptom of serious underlying illness. Use only on the advice of a doctor. Ask a doctor or pharmacist before use if you: are taking tranquilizers or sedatives; are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; have glaucoma, chronic lung disease (including asthma), difficulty in urination due to prostate gland enlargement; are elderly and experience confusion at night; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.
CHILD RESISTANT PACKAGE
Store at room temperature, 15–30°C (59–86°F).